Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hypersurfaces with free boundary in a convex conical domain in a space form

Tom 125 / 2020

Juncheol Pyo Annales Polonici Mathematici 125 (2020), 71-81 MSC: Primary 53C24; Secondary 49Q10. DOI: 10.4064/ap190830-27-12 Opublikowany online: 27 April 2020

Streszczenie

This study presents rigidity results for hypersurfaces with free boundary in a convex conical domain in a space form. Let be a conical domain with a piecewise linear boundary in a space form. A compact hypersurface with free boundary M\subset C is part of a geodesic sphere if either C is convex and M is an embedded and has constant higher order mean curvature, or H_l does not vanish and the ratio H_r/H_{l}, l \lt r, is constant on M.

Autorzy

  • Juncheol PyoDepartment of Mathematics
    Pusan National University
    Busan 46241, Republic of Korea
    and
    School of Mathematics
    Korea Institute for Advanced Study
    Seoul 02455, Republic of Korea
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek